# SDR SWIA202265606

- Difficulty date: April 1, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON R/H PRESSURE FLOOR SILL PANEL AT APPROX. FS439.00 AND FS559.00 (MARKED)     (C-CHECK RO 5/16/2022)    BLENDED CORROSION ON R/H PRESSURE FLOOR FLOOR SILL  BETWEEN FS439.00 AND FS559.00 @ 2 LOCATIONS TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL IN REWORKED AREAS IS WITHIN LIMITS. REF CRJ200 SRM 51-21-06 & REO 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
